# SDR CALA2019030100305

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 63,434 hours, 22,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE CUTOUT FLANGE IS CRACKED AT TWO PLACES REMOVED AND REPLACED EXTERNAL POWER RECEPTACLE INTERNAL DOUBLER AS PER REF SRM 51-40-02 SEE DETAIL WORK ATTACHED REF NR 9583430.
